Tài liệu tham khảo |
Loại |
Chi tiết |
[3] L.Q. Anh, P.Q. Khanh, Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems, J. Glob. Optim. 41 (2008) 539-558 |
Sách, tạp chí |
Tiêu đề: |
Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems |
Tác giả: |
L.Q. Anh, P.Q. Khanh |
Nhà XB: |
J. Glob. Optim. |
Năm: |
2008 |
|
[4] L.Q. Anh, P.Q. Khanh, Semicontinuity of solution sets to parametric qua- sivariational inclusions with applications to traffic networks I: Upper semi- continuities, Set-Valued Anal. 16 (2008) 267-279 |
Sách, tạp chí |
Tiêu đề: |
Semicontinuity of solution sets to parametric quasi-variational inclusions with applications to traffic networks I: Upper semi-continuities |
Tác giả: |
L.Q. Anh, P.Q. Khanh |
Nhà XB: |
Set-Valued Anal. |
Năm: |
2008 |
|
[6] J. Morgan, V. Scalzo, Discontinuous but well-posed optimization problems, SIAM J. Optim. 17 (2006) 861-870 |
Sách, tạp chí |
Tiêu đề: |
Discontinuous but well-posed optimization problems |
Tác giả: |
J. Morgan, V. Scalzo |
Nhà XB: |
SIAM J. Optim. |
Năm: |
2006 |
|
[7] L.Q. Anh, P.Q. Khanh, D.T.M. Van, Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization, submitted |
Sách, tạp chí |
Tiêu đề: |
Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization |
Tác giả: |
L.Q. Anh, P.Q. Khanh, D.T.M. Van |
|
[10] N.X. Hai, P.Q. Khanh, Systems of set-valued quasivariational inclusion problems, J. Optim. Theory Appl. 135 (2007) 55-67 |
Sách, tạp chí |
Tiêu đề: |
Systems of set-valued quasivariational inclusion problems |
Tác giả: |
N.X. Hai, P.Q. Khanh |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2007 |
|
[12] N.X. Hai, P.Q. Khanh, N.H. Quan, Some existence theorems in nonlinear analysis for mappings on GFC-spaces and applications, Nonlinear Anal. 71 (2009) 6170-6181 |
Sách, tạp chí |
Tiêu đề: |
Some existence theorems in nonlinear analysis for mappings on GFC-spaces and applications |
Tác giả: |
N.X. Hai, P.Q. Khanh, N.H. Quan |
Nhà XB: |
Nonlinear Anal. |
Năm: |
2009 |
|
[13] P.Q. Khanh, N.H. Quan, The solution existence of general inclusions us- ing generalized KKM theorems with applications to minimax problems, J.Optim. Theory Appl. 146 (2010) 640-653 |
Sách, tạp chí |
Tiêu đề: |
The solution existence of general inclusions using generalized KKM theorems with applications to minimax problems |
Tác giả: |
P.Q. Khanh, N.H. Quan |
Nhà XB: |
J.Optim. Theory Appl. |
Năm: |
2010 |
|
[14] D.T. Luc, An abstract problem in variational analysis, J. Optim. Theory Appl. 138 (2008) 65-76.117 |
Sách, tạp chí |
Tiêu đề: |
An abstract problem in variational analysis |
Tác giả: |
D.T. Luc |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2008 |
|
[16] M. Balaj, L.J. Lin, Generalized variational relation problems with applica- tions, J. Optim. Theory Appl. 148 (2011) 1-13 |
Sách, tạp chí |
Tiêu đề: |
Generalized variational relation problems with applications |
Tác giả: |
M. Balaj, L.J. Lin |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2011 |
|
[17] L.Q. Anh, P.Q. Khanh, Semicontinuity of the solution sets of parametric multivalued vector quasiequilibrium problems, J. Math. Anal. Appl. 294 (2004) 699-711 |
Sách, tạp chí |
Tiêu đề: |
Semicontinuity of the solution sets of parametric multivalued vector quasiequilibrium problems |
Tác giả: |
L.Q. Anh, P.Q. Khanh |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2004 |
|
[18] L.Q. Anh, P.Q. Khanh, Continuity of solution maps of parametric quasiequi- librium problems, J. Glob. Optim. 46 (2010) 247-259 |
Sách, tạp chí |
Tiêu đề: |
Continuity of solution maps of parametric quasiequilibrium problems |
Tác giả: |
L.Q. Anh, P.Q. Khanh |
Nhà XB: |
J. Glob. Optim. |
Năm: |
2010 |
|
[19] L.Q. Anh, P.Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, J. Optim. Theory Appl.135 (2007) 271-284 |
Sách, tạp chí |
Tiêu đề: |
On the stability of the solution sets of general multivalued vector quasiequilibrium problems |
Tác giả: |
L.Q. Anh, P.Q. Khanh |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2007 |
|
[22] M. Bianchi, R. Pini, Sensitivity for parametric vector equilibria, Optim. 55 (2006) 221-230 |
Sách, tạp chí |
Tiêu đề: |
Sensitivity for parametric vector equilibria |
Tác giả: |
M. Bianchi, R. Pini |
Nhà XB: |
Optim. |
Năm: |
2006 |
|
[23] K. Kimura, J.C. Yao, Sensitivity analysis of solution mappings of paramet- ric vector quasiequilibrium problems, J. Glob. Optim. 41 (2008) 187-202 |
Sách, tạp chí |
Tiêu đề: |
Sensitivity analysis of solution mappings of parametric vector quasiequilibrium problems |
Tác giả: |
K. Kimura, J.C. Yao |
Nhà XB: |
J. Glob. Optim. |
Năm: |
2008 |
|
[24] M. Bianchi, G. Kassay, R. Pini, Existence of equilibria via Ekeland’s prin- ciple, J. Math. Anal. Appl. 3005 (2005) 502-512 |
Sách, tạp chí |
Tiêu đề: |
Existence of equilibria via Ekeland’s principle |
Tác giả: |
M. Bianchi, G. Kassay, R. Pini |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2005 |
|
[5] L.Q. Anh, P.Q. Khanh, Semicontinuity of solution sets to parametric qua- sivariational inclusions with applications to traffic networks II: Lower semi- continuities, Set-Valued Anal. 16 (2008) 943-960 |
Khác |
|
[8] P.Q. Khanh, D.T. Luc, Stability of solutions in parametric variational re- lation problems, Set-Valued Anal. 16 (2008) 1015-1035 |
Khác |
|
[9] N.X. Hai, P.Q. Khanh, The solution existence of general variational inclu- sion problems, J. Math. Anal. Appl. 328 (2007) 1268-1277 |
Khác |
|
[11] P.H. Sach, L.J. Lin, L.A. Tuan, Generalized vector quasivariational inclu- sion problems with moving cones, J. Optim. Theory Appl. 147 (2010) 607-620 |
Khác |
|
[20] N.X. Hai, P.Q. Khanh, Existence of solutions to general quasi-equilibrium problems and applications, J. Optim. Theory Appl. 133 (2007) 317-327 |
Khác |
|